Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Done uretoscopy, persisting pain during urination and erection inspite of plenty water intake. Recovery time?

Dear Sir, My age is 26y s. I was having a stone in my lower urethra about 6x4mm So my doctor suggest me to have a Uretoscopy operation to remove stone. I finish the operation on 19th of September and awry thing going fine. But when am urinating still a feel burning and when my penis erected (morning erection ) am feeling a huge pain (like Burning). My doctor suggest me to drink more than 3ltr s of water per a day. But my problem is still same. Can you please explained how long it takes to cure my my urination and erection problem. SORRY FOR MY ENGLISH.....!!
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Kindly speak to your doctor how early the stent can be removed.
Now it has crossed two weeks and stent removal can be done.
This is the best solution.
Till then
1. Urinary analgesics.
2. Anti-cholinergics
can be taken. Kindly consult your urologist to get a prescription for the same.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor